# SDR SWAA2022080237083

- Difficulty date: August 1, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 54,129 hours, 32,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Popped
- Location: R/H Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENGY LIGHT CB POPPING. / [01] REMOVED AND REPLACED RT AFT EMERGENCY LIGHT BATTERY CHARGER IAW AMM 33-51-06 OP?S CHECK GOOD
